# SDR GTIA2017071702075

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 16,529 hours, 7,642 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL FUMES AT 6,000 FT. PERFORMED TSM 05-05-00-810-831A. COULD NOT DUPLICATE. NO DEFECTS NOTED AT THIS TIME. NO ODOR NOTED.
